# SDR SWIA201438421

- Difficulty date: June 25, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 45,029 hours, 59,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER CABIN EMERGENCY LIGHT IS BURNED OUT.  REPLACED THE BULB.
